# SDR 2003UALA00951

- Difficulty date: November 30, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 47,519 hours, 7,727 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

C-HYDRAULIC SYSTEM QTY SLOWLY DECREASING.  LEFT MAIN GEAR HYDRAULIC LINE FOUND LEAKING AT UPPER TRUNNION LOCATION.  RESERVICED CENTER SYSTEM TO NORMAL.  RYNGLOK REPAIR ACCOMPLISHED ON BRAKE HYDRAULIC LINE/TUBE. SPECIFIC HYDRAULIC LINE AND CAUSE OF LEAK NOT IDENTIFIED.  SERVICE BULLETIN 767-32-0162 IS RELATED TO HYDRAULIC LEAK EVENTS IN THIS AREA.  DUE TO LACK OF PART IDENTIFICATION, UNABLE TO DETERMINE IF THIS EVENT RELATED TO SPECIFIC SERVICE BULLETIN APPLICATION.
